Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
canvas

side effects

Recommended Posts

so i guess this question belongs to this category.... :eh:

i've been on 40mg accutane for about 12 days now....and you could say that i've experienced almost every customary physical side effect thats expected to come from the next5 1/2 months.

i realize that the medication affects everyone differentely, that's a given :rolleyes: , just wondering if anyone else experienced as much as a couple nosebleeds in their first week?

also (in better relation to the topic) i recently broke out in several fair-sized cysts gathering in the center of my forehead...this is particularly irritating as they all hurt equally bad...and with the condition of my skin, it's not the best feeling! :lol:

Share this post


Link to post
Share on other sites

Well my brother I've been takin it for 11 days now and only experienced lowerback pain, neck pain and chapped lips...I have some dried blood in my nose tho and my face is itchin really bad...anyways good luck to ya bro...peace

Share this post


Link to post
Share on other sites

Yeah the nosebleeds are not uncommon. I'm not sure if you are or not, but I'd recommend vaseline on the lining of your nostrils, just dab some on a Q Tip and rub some in. I've heard the nosebleeds get less common over the course (but I haven't been on mine yet). But this is what my derm told me.

Share this post


Link to post
Share on other sites

thanks guys,

i've also had a slight (but noticable as well as recurring) amount of nausea...hopefully thats just a common symptom as well i'd hate to find out i'm having bad reactions to the med

Share this post


Link to post
Share on other sites

ive had lots of nosebleeds when i took accutane, its a common side effect. it seems to come and go, i would nose bleed a few times in a span of one week then never experience another nosebleed for a couple of weeks. hang in there unless your side effects get too hard to handle :)

Share this post


Link to post
Share on other sites

are you taking vitamin A,E ? you have to stop your diary products for a while and body building supplements/multi-vitamins etc, this can interfere,talk to your doc about it but it is unusual for a low dosage to get such side effects soon.You may get severe depression,the initial break out is normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×